# SDR USAA010225

- Difficulty date: February 21, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 32,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIDE CHORD CRACKED 1 INCH, RIGHT SIDE CHORD STATION 178 WL 207.  INSTALLED DOUBLERS PER EA 68929/EO 5300V157.  (M)
